# SDR FDEA2019082101992

- Difficulty date: August 20, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 34,930 hours, 18,783 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sequence Valve
- Part number: A2527111
- Part serial: H288
- Condition: Failed
- Location: Mlg Doors
- Part time: 34,930 hours, 18,783 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

AFTER DEPARTURE. NORMAL GEAR RETRACTION ON  SYSTEM 1 EXCEPT GEAR DOORS DID NOT CLOSE FOR  APPROX. 60 SECONDS. LG DOOR NOT CLOSED ECAM.  PRONOUNCED VIBRATION CONFIRMING DOORS NOT CLOSED.  GEAR DOORS CLOSED WITHOUT CREW ACTION.  ECAM  CLEARED. VIBRATION STOPPED.    INSTALLED RIGHT NOSE GEAR SEQUENCE VALVE REF. AIR  BUS A300 AMM 32-31-18-04. LEAK AND OPS CK NORMAL.
